# SDR COMA0460240

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 13,612 hours, 13,022 cycles
- Engine: Ge CF343A1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5390 RIGHT ENGINE ITT OVERTEMP DURING T/O.  COULD NOT DUPLICATE.  GROUND RUN SATISFACTORY.  NO DEFECT FOUND.
